Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hypercyclicity in the scattering theory for linear transport equation


Author: H. Emamirad
Journal: Trans. Amer. Math. Soc. 350 (1998), 3707-3716
MSC (1991): Primary 47D05; Secondary 82A70
MathSciNet review: 1451598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how the hypercyclicity of the transport semigroup can intervene in the scattering theory to characterize the density property of the Lax and Phillips representation theorem and conversely, how the existence of the wave operators of the scattering theory can be used for recovering the hypercyclicity of the absorbing transport group in some weighted $L^{1}$ spaces.


References [Enhancements On Off] (What's this?)

  • [D-S-W] W. Desch, W. Schappacher and G.F. Webb, Hypercyclic and chaotic semigroups on linear operators, Ergodic Theory Dyn. Syst. 17 (1997), 793-819. CMP 97:17
  • [Em1] H. Emamirad, On the Lax and Phillips scattering theory for transport equation, J. Funct. Anal. 62 (1985), no. 2, 276–303. MR 791850, 10.1016/0022-1236(85)90006-0
  • [Em2] H. Emamirad, Scattering theory for linearized Boltzmann equation. Survey and new results, Proceedings of the conference on mathematical methods applied to kinetic equations (Paris, 1985), 1987, pp. 503–528. MR 906916, 10.1080/00411458708204304
  • [Em3] -, Hypercyclicité du semi-groupe de transport et le théorème de représentation de Lax et Phillips, C. R. Acad. Sc. Paris 325 (1997), 157-162. CMP 97:17
  • [Em-A] H. Emamirad and P. Arianfar, Relationship Between Scattering and Albedo Operators in Computerized Tomography, Mathematical Population Dynamics (O. Arino et al., eds.), vol. 3, Wuerz Publishing Ltd (to appear).
  • [L-P1] P. D. Lax and R. S. Phillips, Scattering theory for transport phenomena, Functional Analysis (Proc. Conf., Irvine, Calif., 1966) Academic Press, London; Thompson Book Co., Washington, D.C., 1967, pp. 119–130. MR 0220099
  • [L-P2] Eugene M. Klimko, On the Glivenko-Cantelli theorem for infinite invariant measures, Ann. Math. Statist. 38 (1967), 1273–1277. MR 0217259
  • [Si] Barry Simon, Existence of the scattering matrix for the linearized Boltzmann equation, Comm. Math. Phys. 41 (1975), 99–108. MR 0401026
  • [R-S] Michael Reed and Barry Simon, Methods of modern mathematical physics. III, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1979. Scattering theory. MR 529429
  • [Um] Tomio Umeda, Smooth perturbations in ordered Banach spaces and similarity for the linear transport operators, J. Math. Soc. Japan 38 (1986), no. 4, 617–625. MR 856130, 10.2969/jmsj/03840617

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47D05, 82A70

Retrieve articles in all journals with MSC (1991): 47D05, 82A70


Additional Information

H. Emamirad
Affiliation: Laboratoire de Modélisation Méchanique et de Mathématiques Appliquées, SP2MI. Université de Poitiers, Boulevard 3, Teleport 2, BP 179. 86 960 FUTUROSCOPE Cedex, France
Email: emamirad@13ma.univ-poitiers.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02062-5
Keywords: Hypercyclic semigroup, Lax and Phillips scattering theory, two similar semigroups
Received by editor(s): October 29, 1996
Article copyright: © Copyright 1998 American Mathematical Society